Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 148, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 11, 2017, 11:52 PM CDT for Dubuque County, Iowa; Jo Daviess County, Illinois. It was in force for 53 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2017, 11:52 PM CDT (04:52 UTC)
- Expired
- Jul 12, 2017, 12:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dubuque County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 12:30 AM CDT | TSTM WND DMG | 2 Wnw Dubuque, IA | NUMEROUS TREES AND BRANCHES DOWN. |
| Jul 12, 12:30 AM CDT | TSTM WND DMG | Asbury, IA | 4 INCH DIAMETER BRANCHES DOWN JUST WEST OF ASBURY. |
| Jul 12, 12:34 AM CDT | TSTM WND DMG | Dubuque, IA | MULTIPLE REPORTS OF TREES DOWN THROUGHOUT THE CITY FROM HIGH WINDS. |
| Jul 12, 12:34 AM CDT | TSTM WND GST 60 | Dubuque, IA | MULTIPLE REPORTS OF 50 TO 60+ MPH WINDS THROUGHOUT THE CITY. |
| Jul 12, 12:34 AM CDT | HAIL 1 | Dubuque, IA | MULTIPLE REPORTS OF NICKEL TO QUARTER SIZED HAIL THROUGHOUT THE CITY. |
| Jul 12, 12:50 AM CDT | TSTM WND DMG | Dubuque, IA | NUMEROUS TREES DOWN IN THE CITY. MANY ROADS IMPASSABLE DUE TO TREES. FLASH FLOODING ALSO OCCURING. |
| Jul 12, 12:50 AM CDT | TSTM WND DMG | Durango, IA | NUMEROUS TREES DOWN. HIGHWAY 52 CLOSED DUE TO TREES DOWN IN MULTIPLE LOCATIONS. |
| Jul 12, 12:50 AM CDT | TSTM WND DMG | East Dubuque, IL | TREES DOWN IN EAST DUBUBQUE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted.
895
WUUS53 KDVN 120452
SVRDVN
ILC085-IAC061-120545-
/O.NEW.KDVN.SV.W.0148.170712T0452Z-170712T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1152 PM CDT TUE JUL 11 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Jo Daviess County in northwestern Illinois...
Northeastern Dubuque County in northeastern Iowa...
* Until 1245 AM CDT
* At 1152 PM CDT, a severe thunderstorm was located over Sageville,
or over Dubuque, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dubuque, Galena, Asbury, East Dubuque, Menominee, Sherrill,
Sageville, Durango, Swiss Valley Park, Lock And Dam 11, Key West,
Edmore, Rockdale, Mines of Spain, Dubuque County Fairgrounds,
Center Grove and Massey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4259 9069 4254 9064 4251 9064 4251 9035
4236 9037 4244 9082 4262 9079 4262 9070
TIME...MOT...LOC 0452Z 275DEG 13KT 4253 9071
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS3 follow-up statements
392
WWUS53 KDVN 120508
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1208 AM CDT WED JUL 12 2017
ILC085-IAC061-120545-
/O.CON.KDVN.SV.W.0148.000000T0000Z-170712T0545Z/
Jo Daviess IL-Dubuque IA-
1208 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN JO DAVIESS AND NORTHEASTERN DUBUQUE COUNTIES...
At 1207 AM CDT, a severe thunderstorm was located over East Dubuque,
or near Dubuque, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Galena, Asbury, East Dubuque, Menominee, Sherrill,
Sageville, Durango, Swiss Valley Park, Lock And Dam 11, Key West,
Edmore, Rockdale, Mines of Spain, Dubuque County Fairgrounds, Center
Grove and Massey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4259 9069 4254 9064 4251 9064 4251 9035
4236 9037 4244 9082 4262 9079 4262 9070
TIME...MOT...LOC 0507Z 275DEG 13KT 4252 9063
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS845
WWUS53 KDVN 120522
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1222 AM CDT WED JUL 12 2017
ILC085-IAC061-120545-
/O.CON.KDVN.SV.W.0148.000000T0000Z-170712T0545Z/
Jo Daviess IL-Dubuque IA-
1222 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN JO DAVIESS AND NORTHEASTERN DUBUQUE COUNTIES...
At 1221 AM CDT, a severe thunderstorm was located over Asbury, or
near Dubuque, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Galena, Asbury, East Dubuque, Menominee, Sherrill,
Sageville, Durango, Swiss Valley Park, Lock And Dam 11, Key West,
Edmore, Rockdale, Mines of Spain, Dubuque County Fairgrounds, Center
Grove and Massey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4259 9069 4254 9064 4251 9064 4251 9035
4236 9037 4244 9082 4262 9079 4262 9070
TIME...MOT...LOC 0521Z 309DEG 19KT 4253 9074
HAIL...1.00IN
WIND...60MPH
$$
NICHOLS032
WWUS53 KDVN 120543
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1243 AM CDT WED JUL 12 2017
IAC061-ILC085-120551-
/O.EXP.KDVN.SV.W.0148.000000T0000Z-170712T0545Z/
Jo Daviess IL-Dubuque IA-
1243 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JO DAVIESS AND
NORTHEASTERN DUBUQUE COUNTIES WILL EXPIRE AT 1245 AM CDT...
The severe thunderstorm which prompted the warning has been replaced
by a new warning over Dubuque and Jo Daviess Counties.
LAT...LON 4259 9069 4254 9064 4251 9064 4251 9035
4236 9037 4244 9082 4262 9079 4262 9070
TIME...MOT...LOC 0541Z 275DEG 13KT 4248 9065
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:45 PM CDT, 7 minutes earlier.
Area forecast discussion, Jul 11, 11:45 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1145 PM CDT Tue Jul 11 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 328 PM CDT Tue Jul 11 2017 18Z surface data has a stationary front running from the south shore of Lake Michigan into northern Iowa and then into southwest Minnesota. Dew points were in the 70s south of the front with 60s north of the front. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 328 PM CDT Tue Jul 11 2017 There are several concerns over the next 36 hours. These concerns are heavy rain risk, severe risk, and heat. Based on the 18z sounding, the atmosphere looks capped through sunset south of the front. The exception is the far north where some showers and possibly a few thunderstorms will be seen. The heat advisory will continue until 8 PM. Heavy rain concern. The question tonight becomes where and where does the organized thunderstorm complex develop. The 850 and 700 mb temperatures increasing across the area tonight which could push the organized convection further north. However, the cloud band across Iowa is troubling in that the effective boundary appears to be further south than what the models suggest. If the effective boundary is further south, then the organized thunderstorm complex would be over the area instead of Wisconsin. Trends with the RAP do show the backward/forward Corfidi vectors becoming perpendicular and then opposing each other prior to sunrise across the area. Convergence aloft then shifts to the south over the area prior to sunrise Wednesday. Thus the scenario that is being suggested is a heavy rain event for the area. Given the high PWATs feeding into the area and a potential for storms to move repeatedly across the same area, flash flooding would be a concern. Unfortunately, the overall situation becomes a met watch. Once individual storms begin developing this evening, the overall risk area will become known and changes to the forecast can be made. So, the forecast as of now has little if any rain during the evening hours except in the highway 20 corridor. After midnight, slight chance to chance pops across the northern half of the area. Severe concern. Given the energy potential built up into the atmosphere, individual storms could be severe tonight before growing upscale into a heavy rain thunderstorm complex. Heat concern. Depending upon how the nocturnal convection develops/evolves tonight will dictate how hot it will get on Wednesday. IF an organized thunderstorm complex occurs tonight that develops a strong pool of cool air, then although very humid on Wednesday, temperatures would likely remain in the 80s. If no organized thunderstorm complex occurs across the area tonight, then temperatures will get into the 90s Wednesday with heat index readings over 100. .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 328 PM CDT Tue Jul 11 2017 Active period of weather to continue through the beginning of the long term period. Later in the week, weather should begin to calm and temperatures should be lower, before a ridge moves into the area for later in the week and the return to warm weather occurs. Wednesday night, convection will either likely be ongoing at 00z or shortly there after as a cold front is moving south through the area. The coverage of storms will likely be greatest in the 03z - 09z time frame as they slowly drift south. The question of storm severity is based on two unknowns at this time. 1.) Overnight convection tonight and into tomorrow and 2.) What that could leave us. The possibility of overnight convection across our area could change the position of boundaries for tomorrow. Also MCV development could further complicate the forecast. Overall shear is weak until a weak H5 wave will move into the area overnight Wednesday. Whether or not this wave leads to increased severe weather is at question due to the timing of the convection. The best threat for severe weather would be if a MCV were to be across the area during the day on Wednesday, increasing overall shear for the evening convection. Currently think, hydro issues may be the main threat. The slow moving nature of the system, along with corfidi vectors favoring training of thunderstorms, PWATs that are in excess of 2 inches, and a H85 jet that is parallel to the storms, flash flooding could become a larger threat than any severe weather. Flash flood watches may be needed later, especially once tonights convection is resolved. After this, the flow turns more northerly as drier air moves into the area for this weekend. A wave in this flow will cause more moist air to return for Saturday before drier air moves in once again. Temperatures should be cooler than earlier this week, before the warm dome creeps back in next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) ISSUED AT 1141 PM CDT Tue Jul 11 2017 Mostly VFR conditions with episodes of IFR/MVFR conditions from thunderstorms expected through the period. The greatest risks will be at DBQ/CID terminals. Winds will be mainly southerly, except gusty in storms. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...Gibbs AVIATION...Nichols
Hazardous weather outlook, Jul 11, 3:41 PM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Tue Jul 11 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-122045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will be possible tonight after sunset. Individual storms will have a potential for producing damaging winds and locally heavy rainfall. Later tonight, the individual storms are expected to combine into an organized thunderstorm complex. Once the organized thunderstorm complex develops, heavy rain will be possible along with the risk of flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Additional rounds of thunderstorms will occur Wednesday through Thursday across portions of the Outlook Area. Strong to severe storms are possible Wednesday and Wednesday night, with the primary threats being damaging winds and flooding rains. The thunderstorms are then expected to settle south along the Iowa- Missouri border region into west central Illinois on Thursday. The severe weather potential for Thursday remains uncertain at this time. Hot and humid weather will continue on Wednesday, with afternoon and early evening heat index readings of 95 to 105 degrees possible. But Wednesday will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight. Rainfall reports of over an inch will be appreciated.
In the hours before
Local storm report, Jul 11, 7:58 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 5 ESE IOWA CITY 41.64N 91.44W
07/11/2017 M0.50 INCH JOHNSON IA TRAINED SPOTTER
&&
PETERSLocal storm report, Jul 11, 8:36 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 3 W DOWNEY 41.61N 91.40W
07/11/2017 M1.50 INCH JOHNSON IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 11, 8:46 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FUNNEL CLOUD E CONROY 41.73N 92.00W
07/11/2017 IOWA IA LAW ENFORCEMENT
0549 PM FUNNEL CLOUD 10 SW CEDAR RAPIDS MUNI 41.78N 91.85W
07/11/2017 IOWA IA OTHER FEDERAL
CID TOWER REPORTING FUNNEL CLOUD ESTIMATED 10 MILES
SOUTHWEST OF THE FIELD MOVING TO THE EAST NORTHEAST.
0552 PM TORNADO 3 NE CONROY 41.76N 91.96W
07/11/2017 IOWA IA LAW ENFORCEMENT
TROOPER WAS FLYING IN AIRPLANE WITH VISUAL.
0715 PM HAIL N IOWA CITY 41.66N 91.54W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
REPORT FROM INTERSTATE 80
0725 PM HAIL E IOWA CITY 41.66N 91.54W
07/11/2017 E0.75 INCH JOHNSON IA EMERGENCY MNGR
PEA TO DIME HAIL EAST SIDE OF IOWA CITY 7TH AND MUSCATINE
AVE.
0733 PM HEAVY RAIN 1 SW NORTH LIBERTY 41.73N 91.62W
07/11/2017 M1.80 INCH JOHNSON IA TRAINED SPOTTER
RAIN FELL IN PAST 1 HOUR.
0748 PM HAIL 2 WSW DOWNEY 41.61N 91.39W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
0750 PM HAIL 3 W DOWNEY 41.61N 91.40W
07/11/2017 M1.50 INCH JOHNSON IA EMERGENCY MNGR
0756 PM FUNNEL CLOUD 3 W DOWNEY 41.61N 91.40W
07/11/2017 JOHNSON IA NWS EMPLOYEE
0757 PM HAIL 5 ESE IOWA CITY 41.64N 91.44W
07/11/2017 M0.50 INCH JOHNSON IA TRAINED SPOTTER
&&
GROSSSpecial weather statement, Jul 11, 9:19 PM CDT, 2 hours 33 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 919 PM CDT Tue Jul 11 2017 IAZ042-ILZ001-002-120600- Dubuque-Jo Daviess-Stephenson- Including the cities of Dubuque, Galena, and Freeport 919 PM CDT Tue Jul 11 2017 ...Strong thunderstorms possible with locally heavy rain through 1 AM... An area of thunderstorms is developing in northeast Iowa into northwest Illinois. These storms are producing heavy rainfall rates of over 1 inch an hour and also gusty winds over 40 MPH and possibly hail up to the size of pennies. Some locations may receive 1 to locally over 2 inches of rain which may pose some significant ponding of water in favored low lying locations. Motorists are encouraged to watch out for water on roadways and not drive into flooded roads. Nichols
Local storm report, Jul 11, 10:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1051 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL NW HOLY CROSS 42.60N 91.00W
07/11/2017 M1.00 INCH DUBUQUE IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 11, 11:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 1 E HOLY CROSS 42.60N 90.98W
07/11/2017 M1.25 INCH DUBUQUE IA EMERGENCY MNGR
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:26 PM CDT | Special Weather Statement | DVN | Johnson | 64 min |
| Jul 11, 10:17 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 58 min |
| Jul 11, 11:03 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 12, 12:37 AM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 52 min |
| Jul 12, 12:57 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 63 min |
| Jul 12, 4:05 AM CDT | Heat Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 16 hr |
| Jul 12, 9:39 AM CDT | Flash Flood Watch | DVN | Dubuque | 6 hr |
| Jul 12, 3:13 PM CDT | Flash Flood Watch | DVN | Des Moines, Henry, Jefferson, Lee, Louisa, Muscatine and 3 more | 12 hr |
| Jul 12, 6:09 PM CDT | Special Weather Statement | DVN | Benton, Iowa | 66 min |
| Jul 12, 11:18 AM CDT | Special Weather Statement | DVN | Carroll | 27 min |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Whiteside | 6 days |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 7 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.